Skip to main content

Research Repository

Advanced Search

The logarithm map, its limits and Fréchet means in orthant spaces

Barden, D.; Le, Huiling

Authors

D. Barden

HUILING LE huiling.le@nottingham.ac.uk
Professor of Probability



Abstract

The first part of the paper studies the expression for, and the properties of, the logarithm map on an orthant space, which is a simple stratified space, with the aim of analysing Fréchet means of probability measures on such a space. In the second part, we use these results to characterise Fréchet means and to derive various of their properties, including the limiting distribution of sample Fréchet means.

Citation

Barden, D., & Le, H. (2018). The logarithm map, its limits and Fréchet means in orthant spaces. Proceedings of the London Mathematical Society, 117(4), 751-789. https://doi.org/10.1112/plms.12149

Journal Article Type Article
Acceptance Date Apr 17, 2018
Online Publication Date Jun 13, 2018
Publication Date 2018-10
Deposit Date Apr 17, 2018
Publicly Available Date Jun 13, 2018
Journal Proceedings of the London Mathematical Society
Print ISSN 0024-6115
Electronic ISSN 1460-244X
Publisher London Mathematical Society
Peer Reviewed Peer Reviewed
Volume 117
Issue 4
Pages 751-789
DOI https://doi.org/10.1112/plms.12149
Keywords Fréchet mean; limiting distribution of sample Fréchet means; logarithm map; stratified space
Public URL http://eprints.nottingham.ac.uk/id/eprint/51196
Publisher URL https://londmathsoc.onlinelibrary.wiley.com/doi/abs/10.1112/plms.12149
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

orthant-space-revision2_submitted.pdf (542 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations